BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1986 Volume 8 >

Please use this identifier to cite or link to this item:

Title: Maximal Subfields and Algebraic Properties of Fields
Authors: Chipchakov, Ivan D.
Issue Date: 1986
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 8, No 1, (1986), 158p-168p
Abstract: In this paper U-fields are characterized in terms of maximal subfields of their algebraic closures in case of a saturated class U of finite groups. A simple link between the maximal perfect subfield of a field and its purely inseparable closure is proved to exist. The q-maximal problem is considered in detail.
Description: [Chipchakov Ivan D.; Чипчаков Иван Д.]
ISSN: 0204-9805
Appears in Collections:1986 Volume 8

Files in This Item:

File Description SizeFormat
Pliska-08-1986-158-168.pdf16.28 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License